# SDR ASAA2018040924195

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 36,493 hours, 10,973 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 0945
- Condition: Failed
- Location: Refueling Panel
- Part time: 57,532 hours, 25,896 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER POINT REFUEL HAS A FAILED MESSAGE. ACFT GROUNDED.   REPLACED THE CENTER TANK REFUELING PANEL INDICATOR IAW AMM 28-41-61-000-801, & 28-41-61-400-801. OPS CHECKED NORMAL.  NO SYSTEM CONFIGURATION CHANGES REQUIRED.
